CASE REPORT
Year : 2015  |  Volume : 22  |  Issue : 1  |  Page : 167-169

An unsuspected pharmacological Vitamin D toxicity in a child and its brief review of literature


1 Department of Paediatrics, Lok Nayak Hospital and Maulana Azad Medical College, New Delhi, India
2 Department of Orthopaedics, Lok Nayak Hospital and Maulana Azad Medical College, New Delhi, India

Correspondence Address:
Pritish Singh
Lok Nayak Hospital and Maulana Azad Medical College, New Delhi
India
Login to access the Email id


DOI: 10.4103/0971-6580.172284

PMID: 26862282

Rights and Permissions

Inordinate administration of Vitamin D beyond required doses and duration occurs as a sporadic event among frequent empirical therapies of pharmacological Vitamin D. Such instances lead to Vitamin D intoxication. Systemic hypertension is an unsuspected after-effect of Vitamin D toxicity in a child unlike other toxicity effects such as hypercalcemia, neurological deterioration, etc., Here, we report a case of a 1-year-old child who developed acute hypertension and severe hypercalcemia due to Vitamin D toxicity which was masked by initial dehydration such as illness and brief review of literature about clinical entity.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1724    
    Printed7    
    Emailed0    
    PDF Downloaded36    
    Comments [Add]    
    Cited by others 1    

Recommend this journal